# SDR IPXA2018101724948

- Difficulty date: October 12, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 19,486 hours, 12,248 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Lavatory Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LAVATORY LIGHT WAS INOPRATIVE.  REPLACED THE LAMPS,  GROUND CHECKED GOOD IAW MM 33-51-21
